# SDR 96ZZZX1094

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4226F
- Make and model: Raven S-55A
- Aircraft serial: S55A1035
- System (JASC): 5102 · Balloon Reports
- Part: Gauge
- Part number: S272700
- Condition: Failed
- Location: Burner Psi
- Part time: 448 hours
- Component: HP25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF PRESSURE GAUGE DURING FLIGHT AS A RESULT OF EXCESSIVE USE OF THE METERING VALVE.  A SERVICE BULLETIN ADDRESSES THIS ISSUE, BUT WAS NEVER INSTALLED ON THIS PARTICULAR BURNER.
